MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ca2 on a cobas 6000 c 501 module.No questionable results were reported outside of the laboratory.The sample initially resulted in a calcium value of 10.30 mg/dl and it repeated as 8.34 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c 501 analyzer is (b)(6).The provided calibration data was ok.The provided quality control data was within range.Upon review of the alarm trace from 07-jul-2023, a reagent level warning error and an abnormal sample probe movement error were observed.The available data is limited.We can rule out a general reagent problem because calibration and quality control are acceptable.The most likely root cause is an isolated pipetting issue.
 
Additional Manufacturer Narrative
The field service engineer found a hole in the system wash vacuum tubing and the tubing has been replaced.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17344321
Report Number1823260-2023-02334
Device Sequence Number20466496
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberCA G2
Device Catalogue Number05061482190
Device Lot Number70223501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown